Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Family and Friends >> My Loved One Has HIV/AIDS

Rich317
Newbie

Reged: 10/01/10
Posts: 4
Re: my son
      02/05/13 08:34 PM

Side effects vary from person to person. I started on Combivir/Sustiva. The Sustiva made me have very vivid dreams, but I wouldn't classify them as nightmares. The Combivir affected my red blood cells and I had some unusual lab results. I switched to Truvada and my blood tests returned to normal. I'm now on Atripla, which is Truvada and Sustiva in one pill. I still have vivid dreams, but not as bad as the first few months. Other than the dreams, no other side affects. I can live with that.

Check out the Managing Side Effects of HIV Treatment in the Ask the Experts section of this site.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* my son pataguayo111 10/26/12 02:56 AM
. * Re: my son Rich317   02/05/13 08:34 PM
. * Re: my son riverprincessModerator   10/29/12 09:41 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1893

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3

Advertisement